# SDR DL73K001323

- Difficulty date: July 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 47,697 hours, 38,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520722
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE MODIFICATION TO THE RS FS 440 FRAME PER S/B 737-53-1125 IT WAS NOTED THAT THE INITIAL FASTENERS AT THE SUBJECT LOCATIONS (5) WERE MS20470D8 RIVETS.  THE S/B CALLS FOR THESE LOCATIONS TO BE OVERSIZED TO .2187 INCH RIVETS.  ERA 334686-14 ADDRESS THESE DISCREPANCIES.  THIS ITEM WAS DISCOVERED AT HMV.
